# SDR FDEA202109152313

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 69,563 hours, 27,436 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE SLAT ASY AND LE SLAT DISAGREE. COMPLETED QRH,  ISSUE WOULD NOT CLEAR. RETURNED TO MCO. EMERGENCY  DECLARED.   PERFORMED BITE  TEST FSEU IAW B757 FRMFIMFX1  27-51-FAULT TREE 803 AND T/S IAW FRMFIMFX1  27-51-  805 NO FAULTS, PERFORMED TECH TIP #18-0044 L/E SLAT  DISAGREE TROUBLESHOOTING GUIDE NO FAULTS AT THIS  TIME, A/C OK FOR SERVICE
